0
RESEARCH PAPERS

Axisymmetric Torsional Stresses in a Solid Containing Two Partially Bonded Rigid Spherical Inclusions

[+] Author and Article Information
J. G. Goree

Department of Engineering Mechanics, Clemson University, Clemson, S. C.

H. B. Wilson

Department of Engineering Mechanics, and Applied Mathematics, University of Alabama, University, Ala.

J. Appl. Mech 34(2), 313-320 (Jun 01, 1967) (8 pages) doi:10.1115/1.3607684 History: Received July 18, 1966; Online September 14, 2011

Abstract

An analysis of the three-dimensional mixed boundary-value problem of an infinite elastic body containing two identical partially bonded rigid spherical inclusions and subjected to an axisymmetric torsional stress field is presented. The order of the singularity in the stresses at the points of separation between the matrix and the inclusions is determined and the form of this singular stress field is utilized in determining a solution to the dual Legendre series generated from the boundary conditions. Numerical results are presented.

Copyright © 1967 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In